RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1985, Volume 64, Number 1, Pages 3–6 (Mi tmf4896)  

This article is cited in 4 scientific papers (total in 4 papers)

Gravitational field of a nonstatic spherically symmetric body in the relativistic theory of gravitation

A. A. Vlasov, A. A. Logunov


Abstract: It is shown that the external gravitational field of a nonstatic spherically symmetric body is static in the relativistic theory of gravitation.

Full text: PDF file (301 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1985, 64:1, 647–649

Bibliographic databases:

Received: 21.02.1985

Citation: A. A. Vlasov, A. A. Logunov, “Gravitational field of a nonstatic spherically symmetric body in the relativistic theory of gravitation”, TMF, 64:1 (1985), 3–6; Theoret. and Math. Phys., 64:1 (1985), 647–649

Citation in format AMSBIB
\Bibitem{VlaLog85}
\by A.~A.~Vlasov, A.~A.~Logunov
\paper Gravitational field of a nonstatic spherically symmetric body in the relativistic theory of gravitation
\jour TMF
\yr 1985
\vol 64
\issue 1
\pages 3--6
\mathnet{http://mi.mathnet.ru/tmf4896}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=815092}
\zmath{https://zbmath.org/?q=an:0584.53030}
\transl
\jour Theoret. and Math. Phys.
\yr 1985
\vol 64
\issue 1
\pages 647--649
\crossref{https://doi.org/10.1007/BF01017030}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1985AYT5900001}


Linking options:
  • http://mi.mathnet.ru/eng/tmf4896
  • http://mi.mathnet.ru/eng/tmf/v64/i1/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Vlasov, A. A. Logunov, “Exterior axisymmetric solution for a rotating body in the relativistic theory of gravitation”, Theoret. and Math. Phys., 70:2 (1987), 118–125  mathnet  crossref  mathscinet  zmath  isi
    2. A. A. Vlasov, A. A. Logunov, “Difference between gravitational collapse in the relativistic theory of gravitation and in the general theory of relativity”, Theoret. and Math. Phys., 71:3 (1987), 565–570  mathnet  crossref  mathscinet  zmath  isi
    3. A. V. Genk, “Impossibility of centrally symmetric shock waves in vacuum in the relativistic theory of gravitation”, Theoret. and Math. Phys., 79:3 (1989), 665–670  mathnet  crossref  mathscinet  isi
    4. A. V. Genk, “Nonstatic centrally symmetric vacuum solution in the relativistic theory of gravitation”, Theoret. and Math. Phys., 88:2 (1991), 866–875  mathnet  crossref  mathscinet  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:344
    Full text:122
    References:37
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021